# SDR ASAA2015103014037

- Difficulty date: October 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 344, REPAIR HAS CORROSION, LBL 5.  ACFT GROUNDED.  REPAIRED FLOORBEAM REF: REO-G19363, REV B AND EA 700-53EA-16186, REV NEW, DOT REMOVED.
